Asymptotic equivalence of differential equations with Stepanoff-bounded functional perturbation

Moses A. Boudourides; Dimitris N. Georgiou

Czechoslovak Mathematical Journal (1982)

  • Volume: 32, Issue: 4, page 633-639
  • ISSN: 0011-4642

How to cite

top

Boudourides, Moses A., and Georgiou, Dimitris N.. "Asymptotic equivalence of differential equations with Stepanoff-bounded functional perturbation." Czechoslovak Mathematical Journal 32.4 (1982): 633-639. <http://eudml.org/doc/13349>.

@article{Boudourides1982,
author = {Boudourides, Moses A., Georgiou, Dimitris N.},
journal = {Czechoslovak Mathematical Journal},
keywords = {Stepanoff-bounded functional perturbation; functional differential equations; asymptotic equivalence},
language = {eng},
number = {4},
pages = {633-639},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {Asymptotic equivalence of differential equations with Stepanoff-bounded functional perturbation},
url = {http://eudml.org/doc/13349},
volume = {32},
year = {1982},
}

TY - JOUR
AU - Boudourides, Moses A.
AU - Georgiou, Dimitris N.
TI - Asymptotic equivalence of differential equations with Stepanoff-bounded functional perturbation
JO - Czechoslovak Mathematical Journal
PY - 1982
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 32
IS - 4
SP - 633
EP - 639
LA - eng
KW - Stepanoff-bounded functional perturbation; functional differential equations; asymptotic equivalence
UR - http://eudml.org/doc/13349
ER -

References

top
  1. M. Boudourides, D. Georgiou, Asymptotic behavior of nonlinear Stepanoff-bounded functional perturbation problems, Riv. Mat. Univ. Parma (4) 8 (1982). (1982) Zbl0521.34051
  2. D. Georgiou, Generalized asymptotic equivalence of functionally perturbed differential equations, Ph. D. dissertation, Democritus University of Thrace, Xanthi (Greece), 1981 (in Greek). (1981) Zbl0581.34028
  3. T. G. Hallam, 10.1016/0022-0396(72)90005-8, J. Differential Equations, 12 (1972), 63-80. (1972) Zbl0243.34015DOI10.1016/0022-0396(72)90005-8
  4. D. L. Lovelady, 10.1016/0022-247X(75)90028-1, J. Math. Anal. Appl., 50 (1975), 350-360. (1975) Zbl0317.34037DOI10.1016/0022-247X(75)90028-1

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.